# SDR SWAA2020101221491

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,578 hours, 11,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL BULKHEAD VAPOR BARRIER CRACKED 14 INCHES LONG STARTING AT LBL 30, 3 IN FROM TOP TO LBL 34.  PERFORMED INTERIM REPAIR TO LT MLG WHEEL WELL FWD BULKHEAD VAPOR BARRIER CRACK, PER SRM 57-10-10-1A-2 & 20-157-00471.   PERFORM INSPECTION OF REPAIR AREA AT 1200 FLT CYCLE INTERVALS OR MORE FREQUENTLY.  IF CRACK HAS GROWN PAST THE INTERIM SEAL, REF TO PARAGRAPH 4.  ALLOWABLE DAMAGE 2 FOR ALLOWABLE DAMAGE LIMITS.  REPETITIVE ACTION REQUIRED: PERFORM INSPECTION OF REPAIR AREA AT 1200 FLT CYCLES INTERVALS OR MORE FREQUENTLY.  IF CRACK HAS GROWN PAST THE INTERIM REPAIR, REF TO PARAGRAPH 4.  ALLOWABLE DAMAGE 2 FOR ALLOWABLE LIMITS.
